Translator Disclaimer
2022 Asymptotic homology of graph braid groups
Byung Hee An, Gabriel C Drummond-Cole, Ben Knudsen
Geom. Topol. 26(4): 1745-1771 (2022). DOI: 10.2140/gt.2022.26.1745

Abstract

We give explicit formulas for the asymptotic Betti numbers of the unordered configuration spaces of an arbitrary finite graph over an arbitrary field.

Citation

Download Citation

Byung Hee An. Gabriel C Drummond-Cole. Ben Knudsen. "Asymptotic homology of graph braid groups." Geom. Topol. 26 (4) 1745 - 1771, 2022. https://doi.org/10.2140/gt.2022.26.1745

Information

Received: 30 June 2020; Revised: 15 April 2021; Accepted: 3 June 2021; Published: 2022
First available in Project Euclid: 11 November 2022

Digital Object Identifier: 10.2140/gt.2022.26.1745

Subjects:
Primary: 20F36 , 55R80

Keywords: configuration spaces , graph braid groups , homological stability

Rights: Copyright © 2022 Mathematical Sciences Publishers

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.26 • No. 4 • 2022
MSP
Back to Top